Revista Matemática Iberoamericana


Full-Text PDF (138 KB) | Metadata | Table of Contents | RMI summary
Volume 34, Issue 1, 2018, pp. 475–479
DOI: 10.4171/RMI/993

Published online: 2018-02-06

Corrigendum to “On multilinear fractional strong maximal operator associated with rectangles and multiple weights” [Rev. Mat. Iberoam. 33 (2017), no. 2, 555–572]

Mingming Cao[1], Qingying Xue[2] and Kôzô Yabuta[3]

(1) Beijing Normal University, China
(2) Beijing Normal University, China
(3) Kwansei Gakuin University, Sanda, Japan

No abstract available for this article.

Keywords: Strong maximal operators, Carleson embedding theorem, reverse doubling condition

Cao Mingming, Xue Qingying, Yabuta Kôzô: Corrigendum to “On multilinear fractional strong maximal operator associated with rectangles and multiple weights” [Rev. Mat. Iberoam. 33 (2017), no. 2, 555–572]. Rev. Mat. Iberoamericana 34 (2018), 475-479. doi: 10.4171/RMI/993